Title: Rational interpolation: I. Least square convergence
Authors: Deckers, Karl ×
Bultheel, Adhemar #
Issue Date: 2012
Publisher: Elsevier
Series Title: Journal of Mathematical Analysis and Applications vol:395 issue:2 pages:455-464
Abstract: Given a positive bounded Borel measure µ on the interval [-1,1], we provide convergence results in L²(μ)-norm to a function f of its sequence of interpolating rational functions at the nodes of rational Gauss-type quadrature formulas associated with the measure μ. For this, we use the
connection between rational Gauss-type quadrature formulas on [-1,1] and rational Szegő quadrature formulas associated with a positive symmetric Borel measure μᶜ on the complex unit circle.
Description: Available online 26 May 2012
ISSN: 0022-247X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
preprint1.pdf Accepted 177KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science